# SDR QXEA2013042300812

- Difficulty date: April 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED GUIDE BRACKET FOR AFT CARGO DOOR HANDLE MECHANISM.  REPLACED GUIDE BRACKET WITH NEW IAW SRM 51-42-05-02-01, REV 12.
